I have been trying to get pregnant for six years and my doctor puts me ocella. I sometimes forget to take the pill at the same time every day... And I have noticed some spotting and a small amount of discharge. Is this normal while on the pill? And how long to you have to be off the pill for you to get pregnant? rainbow
Did you find this post helpful?
|

replied February 23rd, 2010
Especially eHealthy
CountryGirl,

Spotting is one of the more regular side effects of BCPs - especially during the first few cycles.

My guess will be that your doctor put you on Ocella to get some normalcy into your monthly cycles. They are probably very long (40 days and more) and irregular at the moment? It is normally the first step before using ovulation inducing drugs that carries the real risk of multiple births.

As soon as your cycles start to resemble a normal cycle for a few months in a row, it is customary to stop taking the BCPs to see if your unassisted cycle will become more regular. Your cycle may come back with ovulation and a cycle length of less than 35 days in which case it worked. If your natural cycle does not return to something resembling a normal cycle, your doctor will look at ovulation inducing drugs.

Take care and best of luck!!

It should be pretty clear if your cycle became regular within 3 months after stopping it.
|
Did you find this post helpful?
Quick Reply
Must Read
If you're experiencing difficult conceiving, you are not alone. Learn how doctors define infertility and how infertility affects both men and women here....
Many things cause fertility problems. Learn common causes of infertility for men and women here, plus info on factors that affect the ability to conceive....
Sometimes fertility do not manifest any symptoms. Other times there are definite signs. Learn to identify possible problems and know when to ask for help....